‘Side-effects of second dose of vaccine are even worse than from the first dose’

The coronavirus vaccines now being distributed in Israel tend to cause significant side-effects with receipt of the second dose – even more so than with the first dose, a senior Israeli coronavirus official warned Wednesday.

Speaking with Galei Tzahal Wednesday morning, Tomer Lotan, the chief of staff of Magen Yisrael – the Health Ministry program coordinating efforts to combat the coronavirus – said that Israelis receiving the second dose of the COVID vaccine should be prepared for significant side-effects, greater than those following the first dose.

“We expected that this would happen,” said Lotan.

Thus far, however, Lotan said that there has been no drop in the number of people receiving the second dose of the vaccine.

“Right now, we’re not seeing any decline in the number of vaccinations due to this.” Via – Arutz Sheva

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s